# SDR 2016FA0000606

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: General aviation
- Aircraft: N25324
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697519
- Aircraft time: 430 hours, 420 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT EVERY 6TH OR 7TH START THE NR 1 RADIO GOES INOP I HAVE GONE THROUGH 3 RE-PROGRAMS. WITH 2 DIFFERENT FBO'S MANUFACTURER HAS NO FIX AND THE PROBLEM PERSIST. THE SYSTEM IS SUPPOSED TO BE THE FINEST AVIONICS SYSTEM AVAILABLE. THIS IS A 2013 MODEL AIRCRAFT WITH 400 CYCLES AND 430 HOURS. NEED HELP WITH MANUFACTURER TO FINALLY GET THIS FIXED. HAS BEEN HAPPENING SINCE THE VERY FIRST FLIGHT WHEN I TOOK DELIVERY WITH THE SALESMAN. IT'S PROBABLY OUT OF WARRANTY NOW, AND STILL ISN'T FIXED.
